# SDR CHQA200600015

- Difficulty date: January 25, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 6,967 hours, 6,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT INOPERATIVE.  FOUND RIGHT AFT EMERGENCY LIGHT ASSEMBLY SOCKET LOOSE.  REMOVED AND REPLACED RIGHT AFT EMERGENCY LIGHT ASSEMBLY IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
